MathSciNet Relay Station
MathSciNet bibliographic data
MR2159586 (2006f:49050) 49M25 (65N06 65N12)
Dong, Hongjie; Krylov, N. V. On the rate of convergence of finite-difference approximations for Bellman equations with constant coefficients. Algebra i Analiz 17 (2005), no. 2, 108--132; translation in St. Petersburg Math. J. 17 (2006), no. 2, 295–313
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement